Über die Wertverteilung des Jacobischen Symbols

Rédei László: Über die Wertverteilung des Jacobischen Symbols. In: Acta scientiarum mathematicarum, (13) 3-4. pp. 242-246. (1950)

[thumbnail of math_013_fasc_003_004_242-246.pdf]
Preview
Cikk, tanulmány, mű
math_013_fasc_003_004_242-246.pdf

Download (637kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 13
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 242-246
Language: German
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38569/
Uncontrolled Keywords: Jacobi Carl Gustav Jacob, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 12:20
URI: http://acta.bibl.u-szeged.hu/id/eprint/13678

Actions (login required)

View Item View Item